EconPapers    
Economics at your fingertips  
 

Bernstein Collocation Method for Solving Nonlinear Fredholm‐Volterra Integrodifferential Equations in the Most General Form

Ayşegül Akyüz-Daşcıoğlu, Neşe İşler Acar and Coşkun Güler

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A collocation method based on the Bernstein polynomials defined on the interval [a, b] is developed for approximate solutions of the Fredholm‐Volterra integrodifferential equation (FVIDE) in the most general form. This method is reduced to linear FVIDE via the collocation points and quasilinearization technique. Some numerical examples are also given to demonstrate the applicability, accuracy, and efficiency of the proposed method.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/134272

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:134272

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:134272